# SDR HNAA0200007

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 14,691 hours, 27,995 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: 582220D
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED, QUANTITY GOOD SYSTEM PRESSURE 3000 PSI WITH STANDBY PUMP OFF.  NUMBER 1 SYSTEM FAILED IN FLIGHT, SYSTEM QUANTITY GOOD.
